MAUDE Adverse Event Report: Medline Industries, LP CENTURION; NEEDLE HOLDER,MAYO HEGAR,OR 6(OR2500) ST

Medline Industries, LP CENTURION; NEEDLE HOLDER,MAYO HEGAR,OR 6(OR2500) ST
Catalog Number 67870
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
NEEDLE HOLDER,MAYO HEGAR,OR 6(OR2500) ST
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
kim evangelista
301 catrell drive
howell, MI 48843
MDR Report Key50691352
Report Number1824619-2026-00022
Device Sequence Number9654800
Product Code GEN
UDI-Device Identifier00653160196894
UDI-Public00653160196894
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number67870
Device Lot Number2023091290
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown